# SDR AALA202310066990

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 16,817 hours, 7,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK WEB TRAILING EDGE BETWEEN WS 228.25 AND WS 253.00 LEFT WING. REPLACED UPPER INBOARD FIXED WEB TRAILING EDGE. PER B737-NG SRM 51-40-02-0G AND DRAWING 115A2512.
